

Revision No.1 10/16/20 PALM BEACH CLASSIC FLORIDA REGION SCCA

2021 SARRC, FLORIDA CUP, REGIONAL VINTAGE & TES ENDURANCE RACES, TIME TRIAL (TT) & TRACK EVENT (TE)

PALM BEACH INTERNATIONAL RACEWAY, JUPITÉR, FLORIDA November 6 - 8, 2020

Sanction Nos.: 20-R-8242, 20-VINT-20267, 20-E-8243, 20-TTRG-20266 & 20-TERG-20265 HELD UNDER 2020 GENERAL COMPETITION RULES, Fastrack Amendments, Florida Cup Rules, Current SARRC rules, Current TES Rules and these Supplemental Regulations

Chief Steward	Dana DeShong	Registrar	Lori Vitagliano
Asst. Chief	Mark Russell	Chief Scrutineer	Tim Lee
Asst. Chief	Lori Vitagliano	Chief of Timing & Scoring	Brian Kelleher
Asst. Chief		Chief of Pit & Grid	Scott Lucas
Asst. Chief – Safety	Bob Ricker	Chief Starter	Andy Valisalo
Stewards of the Meet – Chair	Stu Cowitt	Course Marshal	Scott Farrell
Steward of the Meet		Paddock Marshal	Mike Finn
Steward of the Meet	John Edridge	Chief F & C	Scott Farrell
Asst. Chief Steward- SOC	Mike Finn	Regional Executive	Bob Ricker
		Race Chairman	Lori Vitagliano

SCHEDULE OF EVENTS - *All times are approximate

RACE GROUPS

1: Vintage

2: FA, FC, FE, FE2, FF, FS, FST, FV, FX, F500, P1, P2, CF

3: EP, FP, HP, GTL, ITB, ITC, LC, SPU, STL, STU, SRF, SRF3, T3, T4, B-Spec

4: GT1, GT2, GT3, GTA, GTX, SPO, AS, ASR, T1, T2, PX

5: SM, SMT, SMSE, SMSET

6: ITO, ITR, ITS, ITA, IT7, IT7R, ITEZ, R1, R2, SM5, ISE30

7: TES: ITREnd, ITSEnd, ITOEnd, ITAEnd, IT7End, IT7REnd, ITBEnd, ITCEnd, ITEZEnd, T1End, T2End, T3End, T4End, SMEnd, SMSEEnd, SMTEnd, SMSETEnd, Spec M5End, SPUEnd, SPOEnd, SRFEnd, SRF3End, STLEnd, STUEnd, B-SpecEnd, R1End, R2End, ISE30End

Friday, November 6, 2020

6:00 pm - 8:00 pm Registration at track

6:00 pm - 8:30 pm Tech. Annual tech available

Saturday, November 7, 2020 Sunday, November 10, 2020

7:00 am – 9:00 am Registration 7:00 am – 9:00 am Registration

Times are approximate, not time certain, PA may or may not be working.

PAY ATTENTION TO WHAT IS GOING ON AND BE READY TO GO OUT WITH YOUR GROUP

	Elitholt to Wilki to come of Alle Be Read to co cot .	• • • • • •	O. (O. (OO.	•
8:00	8:15 15 Minute Group 1 Practice	8:00	8:20	Group 1 - 20 Minute Race
8:25	8:40 15 Minute Group 2 Practice & Qualifying	8:30	8:50	Group 5 - 20 Minute Race
8:50	9:05 15 Minute Group 3 Practice & Qualifying	9:00	9:20	Group 6 - 20 Minute Race
9:15	9:30 15 Minute Group 4 Practice & Qualifying	9:30	10:00	Group 2 - 30 minute Florida Cup/SARRC Race
9:40	9:55 15 Minute Group 5 Practice & Qualifying	10:10	10:30	Group 1 - 20 minute Race
10:05	10:20 15 Minute Group 6 Practice & Qualifying	10:40	11:10	Group 3 - 30 minute Florida Cup/SARRC Race
10:30	10:45 15 Minute Group 1 Qualifying	11:20	11:50	Group 4 - 30 minute Florida Cup/SARRC Race
10:55	11:15 20 Minute Group 7 Practice & Qualifying	11:50	12:50	Lunch
11:25	11:45 TT 20 Minute Session	12:10	12:50	TE Driver's Meeting - at the White Tent
11:45	12:45 Lunch	1:00	1:20	TE 20 Minute Session
12:55	1:15 TT 20 Minute Session	1:30	2:00	Group 5 - 30 minute Florida Cup/SARRC Race
1:25	1:45 Group 2 - 20 Minute Race	2:10	2:30	TE 20 Minute Session
1:55	2:15 TT 20 Minute Session	2:40	3:10	Group 6 - 30 minute Florida Cup/SARRC Race
2:25	2:45 Group 3 - 20 Minute Race	3:20	3:40	TE 20 Minute Session
2:55	3:15 TT 20 Minute Session	3:50	4:10	20 Minute Drive Around
3:25	3:45 Group 4 - 20 Minute Race	4:20	4:40	TE 20 Minute Session
3:55	5:25 Group 7 - 1 1/2 Hour Enduro	7:00		Gates Locked - Clear Property





SUPPLEMENTAL REGULATIONS PALM BEACH ROAD RACE CLASSIC 2021 SARRC, FLORIDA CUP, TES ENDURO, REGIONAL, VINTAGE RACES, TIME TRIAL (TT) & TRACK EVENT (TE) PALM BEACH INTERNATIONAL RACEWAY JUPITER, FLORIDA – November 6 - 8, 2020

THE FLORIDA REGION, FLORIDA CUP & TES RACE POINTS WILL BE CARRIED OVER TO 2021 SEASON TOWARD DUAL YEAR CHAMPIONSHIPS

SARRC POINTS EARNED FOR THIS EVENT ARE FOR THE 2021 SARRC SEASON

SANCTION # 20-R-8242, 20-VINT-20267, 20-E-8243, 20-TTRG-20266 & 20-TERG-20265
These events are governed by the 2020 General Competition Rules, Fastrack Amendments, Current SARRC Rules,
Current TES rules, Vintage Racing Guidelines and these Supplemental Regulations.

The SCCA strives to ensure ALL participants at its events and activities enjoy a welcoming environment. The SCCA supports equality of opportunity and treatment for all participants and will make every effort to maintain an environment that is free of harassment, discrimination and any behavior that interferes with a safe, fun and exciting experience. A commitment to a welcoming environment and the SCCA Values is expected of all members and attendees; including drivers, workers, crew, guests, staff, contractors and exhibitors, and other participants at SCCA activities, sessions and social events when representing the SCCA in print or electronic media.

COVID-19 Statement: All those attending this event and entering the facility will be required to use caution regarding the spread of this virus, use personal protective equipment and maintain social distancing as required by State and local government regulations and those of Palm Beach International Raceway and SCCA or Florida Region, SCCA in effect at the time of this event. As the status of the pandemic evolves, all participants entered will be notified by e-mail, written drivers meeting or official social media posts regarding the change in requirements and what the expectations of all participants will be. All in attendance are reminded to be respectful of others and follow these regulations. Personal Protective Equipment – all attendees are required to wear face covering sufficient to cover their noses and mouths and adhere to social distancing guidelines while on Palm Beach International Raceway property. Attendees not adhering to these requirements will be given one warning to comply. Florida Region, SCCA will require non-compliant individuals to leave the facility. This action cannot be protested.

REGISTRATION

Drivers must preregister at www.motorsportsreg.com for on-line registration. If you have any questions, please contact Lori Vitagliano. Phone: 561-654-3396 (before 9:00 pm). NOTE: Email: lvitagliano@wyahoo.com. Make check payable to Florida Region, SCCA. \$50.00 will be charged for any check returned by the bank. Future entries will not be accepted until debts are satisfied. Checks will be destroyed (unless return requested) for No-Shows and entrants who have not run on track. Each entry receives five (5) passes, including the driver. All crew MUST be listed on the entry and MUST ARRIVE WHILE REGISTRATION IS OPEN. Only driver or entrant may list or change crew members. Memberships are available.

INSURANCE

Will be provided in at least the minimum required by SCCA.

DRIVER ELIGIBILITY

In accordance with the GCR. It is the responsibilities of Novice permit holders to submit them at Registration and pick them up from the Chief Steward at the completion of the event. All Drivers under probation must present papers at registration. All drivers must be SCCA members. It is the driver's responsibility to deliver his papers personally to the Chief Steward. All drivers racing under a Novice permit must display the letter X on the car next to their car number in all locations in a size equal to or greater than the car number. For Vintage only, a license from a Vintage Motorsports Council member club will be accepted.

Supplemental Regulations, Nov. 6-8, 2020, Florida Cup, SARRC, Regional, Vintage & TES Enduro (cont'd)

CAR ELIGIBILITY

Competition is open to all cars conforming to the GCR, as amended, the SEDIV 2020 classes, the Florida Region classes, all as listed on the Event Schedule. For Florida Region Vintage Competition Vehicle Prep Rules, refer to the following link: https://www.flscca.com/club-racing-1.

NUMBERS

Permanent SEDIV numbers will be honored for all entries received at least 10 days prior to the event, with the exception of conflicts arising from alterations of the groups. In this situation, the earliest entry received will establish priority. Any car on the track with a number not in agreement with the number assigned at registration will not be allowed to continue until the number on the car agrees with that at registration. Numbers must conform to the GCR specifications and must satisfy Registration and the Chief of Timing and Scoring.

MEDICAL FACILITIES:

An ambulance is stationed on Pit Road near the Timing & Scoring tower and will also accommodate non-racing medical requirements.

SCALES

Next to the Timing & Scoring tower, available from 8:00 A.M. to 4:00 P.M. but unmanned, except for impound, where it will be manned for impound.

TRACK

Palm Beach International Raceway is a 2 mile road course. White flag at all stations will be displayed for the first lap of the Practice & Qualifying session for flag station identification.

Turns 1 & 2 limits are clearly marked as red & blue markings on the pavement. Any driver who drives all four wheels to the right of the red & white markings to improve his/her position or gain a time advantage may be subject to penalties as determined by the Chief Steward.

SOUND CONTROL

The GCR requirement is waived. However sound readings may be taken and posted for information only. Please check your sound reading at the timing building.

RADIO CONTROL

Race Control is now on a digital network. Tune in to channel 464.5250 MHz for analog scanners. For the safety of competitors and SCCA race staff, failure to keep this frequency clear will result in action under rights specified in the GCR. **DO NOT** use these frequencies for personal communications. **Crew members are encouraged to monitor these frequencies to alert their driver of the communications.**

IMPOUND

Top 4 finishers in each class for the TES Race are to report to impound and will be weighed. If your finishing position is improved by disqualification of another competitor, and that disqualification puts you in the top four (4) positions, you will not be required to go to impound.

Top 3 finishers in each class of the SARRC Race are to report to impound and will be weighed and a minimum of two compliance items may be checked by Tech, except for non-SARRC class cars who will not be weighed, but must still report impound. If your finishing position is improved by disqualification of another competitor, and that disqualification puts you in the top three (3) positions, you will not be required to go to impound.

Other impound requirements will be determined by the Chief Steward at the event. If you are in doubt of your finishing position, it is suggested you go to impound.

PROVISIONS

Water. food and non-alcoholic beverages may be available at the facility, as may be fuel. tires and other supplies, check in advance. Performance Tread (855) 955-Tire (8473) www.performancetread.com, Kumho Tire (Mike Taylor) (888) 775-8646, Goodyear Competition Tires South (386) 274-5332; Hoosier, Yokohama and Toyo Tires - Appalachian Race Tire (865) 681-6622, Racing safety equipment and supplies, Safe-Quip South (813) 643-7222.

TES SERIES
RULES

For TES rules, refer to https://www.flscca.com/club-racing-1. Competitors are responsible for obtaining the Rules and Regulations. Series points will be awarded for the finishing positions in accordance with the TES Rules for the TES series.

Supplemental Regulations, Nov. 6-8, 2020, Florida Cup, SARRC, Regional, Vintage & TES Enduro (cont'd)

FLORIDA CUP RULES The Florida Cup rules are available on: https://www.flscca.com/club-racing-1.

R1 & R2 CLASSES Formerly known as P1 & P2. Go to the following link: Specific Car Class | flscca

Go to the following link: Specific Car Class | flscca **ISE30 CLASS CARS**

Go to the following link: Specific Car Class | flscca **ITEZ REGIONAL CLASS**

SPEC MIATA T (SMT)

SPEC MIATA SOUTHEAST T (SMSET) Go to the following link: Specific Car Class | flscca

TES SERIES RULES

For TES rules, refer to https://www.flscca.com/club-racing-1. Competitors are responsible for obtaining the Rules and Regulations. Series points will be awarded for

the finishing positions in accordance with the TES Rules for the TES series.

The Vintage rules are available on https://www.flscca.com/club-racing-1. **VINTAGE RULES**

Refer to the Florida Region website at https://www.flscca.com/club-racing-1 and go to the SARRC RULES

SARRC Rules. SARRC Competitors are responsible for obtaining the SARRC Rules and Regulations. SARRC decals must be displayed on each side of the car and the SARRC patch permanently attached to the Driver's suit. In the event decals and/or patches are not available at the event, this rule regarding patches and decals is void. Rules may be

posted at Timing and Scoring on the board and may be available at Registration.

Trophies will be awarded per the GCR. All Florida Region points awarded for this event **AWARDS**

are for the 2020 and 2021 season. The Florida Cup races are for double points.

GCR will be strictly enforced. Additionally, the consumption of alcoholic beverages by **INTOXICANTS**

participants within the facility is forbidden until ALL racing activities have concluded for

the day. Penalties will be assessed for any violations..

QUALIFYING, GRID AND RESULTS

The fastest lap recorded by T&S in Practice & Qualifying session will determine the grid position for the group's Saturday 20 minute race and all Vintage races. The Car/Driver combination will be gridded for the Sunday SARRC race based on the fastest time recorded for the car/driver during either the Saturday Practice & Qualifying session or Saturday 20 minute race. Grid position is earned and assigned on the car/driver combination; second drivers without qualifying times must start from the back of the grid. Cars reporting to the grid after the one (1) minute warning will lose their grid position. Grid lists and results may be posted at Timing & Scoring. If results are not available, they will be posted on the Region website within 7 days after the event. When car/driver is disqualified/excluded, all other cars below him/her will move up one finishing position. All cars must have operating AMB transponders. Failure to have an operating AMB transponder may result in timing and/or scoring inaccuracies. A closed black flag with the car number and a sign with the letter "T" may be displayed at Start/Finish and Turn 6 for cars whose transponders are not operating properly. An attempt will be made to alert the

driver accordingly after the first infraction.

P.B.I.R. TRACK **REGULATIONS**

No dumping of RV holding tanks anywhere on the premises including the camp ground outside the track gate. All violators will be subject to a \$500 fine.

Speed limit in the paddock is 5 miles per hour. Absolutely no cars permitted on the drag strip. No pets permitted.

PACKAGE DELIVERY POLICY. Contact P.B.I.R. at 561-622-1400 in advance to make

arrangements for delivery and storage of parcels.

PETS No pets permitted inside the track. Pets are only permitted in the camping

grounds outside the main gate in the grassy area.

CAMPING Palm Beach International Raceway will have overnight security to allow guests to remain

camped if they choose to do so at a nominal fee.

Supplemental Regulations, Nov. 6-8, 2020, Florida Cup, SARRC, Regional, Vintage & TES Enduro (cont'd)

PIT& PADDOCK

SCCA Membership required for Pit access and they must have registered for the event. "Pit attire" is sleeved shirt and shoes with closed toe and heels. Only two (2) crew members allowed at the pit wall for signaling. Pit road speed limit is 40 M.P.H. Traverse time through pit lane at 40 M.P.H. is 13 seconds. Skateboards, roller blades and other nonpowered wheeled devices are prohibited. Bicycles are permitted. Operators of bicycles, ATVs and other motorized vehicles must have State Motor Vehicle Operators License. All paved road areas will be kept free of vehicles. Please keep the pit and paddock area clean by placing your trash in the barrels provided. Do not drain gas, oil or coolant onto the ground or pavement. Use the barrels provided for these. Please take your used tires with you, otherwise you will be charged for their removal.

PACE / SAFETY CAR:

In addition to GCR sections 6.5.2.B & 6.6.2 the following is added: In order to more safely control the field or allow for quicker emergency response, all drivers are required to follow the Pace / Safety Car (with lights flashing) wherever it goes, including, but not limited to, pit lane or course short cuts.

FLORIDA REGION, SCCA



TRACK EVENT SUPPLEMENTAL REGULATIONS

The following items pertain to the Track Event (TE) PALM BEACH INTERNATIONAL RACEWAY JUPITER, FLORIDA – November 8, 2020

Sanction Nos.: 20-TERG-20265

IMPORTANT: BRING YOUR TIME TRIAL/TE PARTICIPATION LOGBOOK WITH YOU TO REGISTRATION!

EVENT OFFICIALS -

REGISTRATION: Drivers must register for the event online at www.motorsportreg.com/. Entry fee \$125.00

Drivers Meeting: All entrants **MUST** attend the driver's meeting. Drivers Meeting will take place at Noon. Listen for announcements for any information. Failure to attend meetings may disqualify the entrant from participating in the TE event and their entry fee will not be returned.

Eligible Entrants: 18 years old or older. Must have a valid driver's license issued in their state of residence. An SCCA competition license or novice permit is not required, but is acceptable. Entrants must be an SCCA member or paid for a SCCA weekend membership. If you have a SCCA Time Trials Participation Log book, you must bring it with you to registration. If you do not have one, a participation log book will be issued at registration. TT Participation Log books must be submitted to and checked by the Chief TE Driver Instructor, or his designee, prior to participation on Sunday morning. All participants must be members of SCCA.

Entrants: Entrants must sign-in/register and receive their credentials. They must wear a sleeved shirt and long pants as well as appropriate footwear covering the entire foot. No open shoes or sandals.

This TE is restricted to "Novice/Intermediate" drivers only. Prior experience with other "tracking" organizations is acceptable but must be verified by the Chief TE Driving Instructor prior to the event.

Vehicle Eligibility: Vehicles required to have roll bars/cages per their eligible/potential SCCA class must have a restraint system as noted in the Time Trials/Hillclimb Driver Rules. All vehicles must comply with all minimum current SCCA Track Event Rules safety requirements including, but not limited to, tires rated for a minimum of 118 MPH without visible safety defects and a minimum of a 3 point safety belt/harness (OEM is OK) for both driver and passenger seats to accommodate an in-car instructor (if required). The use of "race" tires is not permitted

Legal street licensed vehicles are also eligible to enter this TE as long as they comply with the safety rules governing this event. Window netting and arm restraints are waived for these vehicles. Street driven and legally licensed vehicles do not have to meet Roll Bar/Cage requirements set forth in the Time Trials Rules (TTR) (page 3) except as noted herein. Open wheel and sports racer competition type vehicles are not eligible to participate in this TE nor are high center of gravity (HCG) vehicles such as SUVs, pick-up trucks and vans.

Legal street licensed convertibles/targa/t-top vehicles shall have: 1) an OEM hard top secured at the OEM attachment points, or 2) have and can verify OEM rollover protection, or 3) have an aftermarket 4 point roll bar meeting Time Trial Roll Bar Specifications as noted on page 3 of the TT/HC Driver Rules. Legally street licensed convertible/targa/t-top vehicles **utilizing OEM seat belt/shoulder harnesses** that have marginal driver height issues relative to roll bar height may be acceptable if the roll bar is as high as the soft top will allow (when up). However, a final decision will be made on this issue by Tech and/or the Chief Steward and is subject to their approval.

Track: The TE will be run on Palm Beach International Raceway's 2 mile road course

The use of **on-board timing systems** of any type is **not permitted**. The use of any **cameras**, video included, are restricted to "in-car" attachment only as recommended by their manufacturer in a secure manner. Exterior camera mounting must be **bolted** firmly to an exterior body part.

In-car Instruction: TE fence line or on-track instructors will be assigned to each driver. Generally, in-car instructors **will not** be available. However, if requested and an in-car instructor is available, one may be provided at the discretion of the Chief TE Driving Instructor. The Chief TE Driving Instructor reserves the right to ride along with any participant.

TRACK EVENT (TE) SUPPLEMENTAL REGULATIONS, continued

Helmets meeting at least one of the following standards must be worn while on track:

- **1.** All helmets meeting the latest or two immediately preceding Snell Foundation standards (SA2015, SA2010, SAH2010, SA2005, M2015, M2010, M2005, K2015, K2010, K2005)
- 2. SFI standards 31.1, 41.1, 31.1A, 31.2A, 41.1A, 41.2A;
- 3. ECE R22.05;
- 4. FIA standards 8859-2015, 8860-2010, 8860-2004;
- **5.** British spec BS6658-85 type A are acceptable.

Track Familiarization Session: The purpose of this session is to give TE entrants the opportunity to drive the track at slow speeds. The TE group will be led around the course at a slow rate of speed for approximately 15 minutes. No passing or laying back to speed up will be tolerated. Cars will remain single file and must maintain the speed established by the pace, or lead, car(s).

Numbers, Classification of Vehicles and Timing: Numbers must be on both sides of the vehicle, be legible and be at least 8 inches tall with a 1.5 inch stroke and in a contrasting color to the vehicle. There will be no designated classes for this event nor will there be any "timing" of a vehicle during the event. If completing paper entry, please provide three number choices.

Flags: Flags for driver notification will be as noted and discussed at the Drivers Meeting. Failure to respond to a flag notification could cause an entrant to be prohibited from completing the remainder of the event.

Off-Course Excursions and Spins: Any vehicle leaving the paved course area with more than two wheels or spinning on course shall proceed safely to the Pit Area for discussion with event officials and/or vehicle inspection after receiving directions to proceed from a flag station.

Driving Sessions: Sessions will be as noted per the schedule and will be approximately twenty minutes in length. It is the driver's responsibility to be ready in the Grid area at the scheduled time. Failure to be ready per the schedule may cause the entrant to be prohibited from participating in that session.

Passing: Passing will only be permitted in the four zones as noted on the course map and only after the driver of the overtaken car acknowledges with a hand signal that the overtaking vehicle may pass. The overtaken driver shall indicate on which side of the vehicle the pass should occur. The "passing zones" may be designated with traffic cones on one side of the track surface and at the edge of the pavement: ONE CONE to designate the beginning of the zone and ONE CONE to designate the end of the zone. All passes must not be started before the FIRST cone and must be completed by the end of the designated zone marked by the SECOND cone. Slower vehicles must allow faster vehicles to pass in the designated zones. Failure to adhere to these passing procedures may result in a Black Flag given to either driver.

A Track Event (TE) is not a race, therefore tailgating or "dive bombing" the car in front of you, especially in turns or at the beginning of a passing zone, is inappropriate and unsafe. A minimum of 1 1/2 to 2 car lengths must be maintained between vehicles at all times except when passing. Failure to adhere to this requirement will result in penalties as determined by the Chief Steward

THE PA SYSTEM MAY NOT BE FULLY OPERATIONAL, PAY ATTENTION TO EVENT PROGRESS TO INSURE YOU ARE NOT LATE FOR YOUR SESSIONS

FLORIDA REGION TE TECH SHEET

Complete this sheet before coming to the track and bring it with you.

Driver:	Run Group:		Car #:	
Car Make:	Run Group: Model:	Color:	Year:	
organizers, nor the sand mechanic check over yo	s responsible for the safe ctioning body will be held our car and make certain o ill inspect those items list	responsible for th everything is in go	e safety of this vehicle.	Have a qualified
DRIVER SAFETY				
_	pplemental Regulations			
	f. f. — — — — — — — — — — — — — — — — —	dition		
Seatbelts/Harness	lid and in reasonable con must be in good condition	on		
A Proper ROLLBA	R when it is required			
Rollbar padding	roly			
Seats bolted secur				
BRAKES	al of loose items			
Pads are less than	n half worn			
Fluid is clear. Res	ervoir is full. Dot 4 recomi	mended.		
Pedal is firm				
All Brake lights are				
	alipers are not leaking			
TIRES & WHEELS	acks or discoloration			
	d, speed rating, good con	dition		
All lug nuts preser		idition		
Hubcaps removed				
	s or structural damage			
SUSPENSION & STEE	RING			
Wheel bearings - r				
Ball joints in good				
No excessive stee				
Shocks - no leaking ENGINE & DRIVE TRA	•			
	els, belts, and hoses. Tigh	nten all cans		
No fluid leaks (oil,		non an oaps		
Battery secured (n				
Battery terminals of				
Overflow containe				
	inctional (may have to me	eet sound restriction	ons)	
Throttle has quick,				
Fuel cap tightened OTHER				
Windshield has no	large cracks			
Windshield wipers				
Outside & Rear Vi				
	le on both sides of car			
Signed:				
Driver or Mechanic				
	*********	*******	*******	********



FLORIDA REGION, SCCA TIME TRIAL SUPPLEMENTAL REGULATIONS

The following items pertain to the Time Trial (TT)

IMPORTANT: BRING YOUR TIME TRIAL/TT PARTICIPATION LOGBOOK WITH YOU TO <u>REGISTRATION!</u>

PALM BEACH INTERNATIONAL RACEWAY JUPITER, FLORIDA – November 7, 2020

Sanction Nos.: 20-TTRG-20266 HELD UNDER 2020 TIME TRIAL RULES

REGISTRATION: Drivers must preregister for the Time Trial online at www.motorsportreg.com/. All competitors must be members of SCCA.

If you are not a member, you have two options:

- 1) Become an SCCA weekend member. You can do this when you register online. Cost is \$15
- 2) Become an SCCA member. This may be done before you register, or we can help you become a SCCA member when you show up at registration. Go to https://www.scca.com/pages/join-scca. There are also discounts for members of the military and those 24 years old and younger.

CANCELLATION FEE POLICY: A cancellation fee will not be assessed if the cancellation notice is made prior to the start of the event. A \$25 cancellation fee will be assessed if cancellation is after the start of the event.

Entry Fees:

____\$125.00 Time Trial Make checks payable to: Florida Region, SCCA.

EVENT OFFICIALS -

Event Lead/Competition Director	Lori Vitagliano
Safety Steward	Bob Ricker
Driver Coach - TT	Bob Ricker
Ambassador	Kristin Vitagliano



IMPORTANT: BRING YOUR TIME TRIAL/TE PARTICIPATION LOGBOOK WITH YOU TO REGISTRATION!

PALM BEACH INTERNATIONAL RACEWAY JUPITER, FLORIDA – November 7, 2020

Sanction Nos.: 20-TTRG-XXXX
HELD UNDER 2020 TIME TRIAL RULES

SCCA strives to ensure ALL participants at its events and activities enjoy a welcoming environment. The SCCA supports equality of opportunity and treatment for all participants and will make every effort to maintain an environment that is free of harassment, discrimination and any behavior that interferes with a safe, fun and exciting experience. A commitment to a welcoming environment and the SCCA Values is expected of all members and attendees; including drivers, workers, crew, guests, staff, contractors and exhibitors, and other participants at SCCA activities, sessions and social events when representing the SCCA in print or electronic media.

DESCRIPTION OF EVENT:

• **Timed Laps.** The best lap counts towards the driver's overall time for the weekend. Timing will be done using the app. "TrackAddict" available on Android and IOS phones. There will be an Impound All at the end of each session to download the best time of each entrant.

• Best Time = Best Timed Lap of each session

RESULTS: Timed Track Session: Best time counts

Overall Time = Timed Session 1 + Timed Session 2 + Timed Session 3

CLASSES: 2.5L & Under (200+ treadwear tires)

2.6L – 4.9L (200+ treadwear tires) 5.0L and Over (200+treadwear tires)

Open

TROPHIES: Will be awarded by class with the following parameters.

# of Starters	Trophy Awarded
2	1 st place
3	1 st and 2 nd place
4	1 st , 2 nd and 3 rd place

Eligible Entrants: 18 years old or older. Must have a valid driver's license issued in their state of residence. An SCCA competition license or novice permit is not required, but is acceptable. Entrants must be an SCCA member or paid for a SCCA weekend membership. If you have a SCCA Time Trials Participation Log book, you must bring it with you to registration. If you do not have one, a participation log book will be issued at registration. TT Participation Log books must be submitted to and checked by the Chief TT Driver Instructor, or his designee, prior to participation.

TIME TRIAL PARTICPATION LOG BOOKS: Time Trial Participation Log Books (for Track Events and Club Trials) and/or Time Trial Competition Licenses may be used as documentation of on-track experience that may gain credit towards an SCCA Club Racing Competition License at the discretion of the SCCA Drivers School Chief Steward.

ACCEPTED COMPETITION LICENSES: The following competition licenses are accepted for Time Trials events, SCCA Professional, Full Competition, Vintage and Novice, Waterford Hills. Also accepted are Canadian ASN-FIA licenses and those approved in the current GCR. **All entrants must be SCCA members (weekend or regular).**

MINOR DRIVERS: Applicants under the age of 18 must apply directly to SCCA Member Services. A completed Annual Parental Consent, Release and Waiver of Liability, Assumption of Risk and Indemnity Agreement and a completed Minor's Assumption of Risk Acknowledgment is required (note: forms vary by state and witnessing method).

TIME TRIAL (TT) SUPPLEMENTAL REGULATIONS, continued

WAIVERS: All participants (entrants, drivers, crew, workers, and guests receiving passes) shall sign the SCCA Participants Agreement (waiver of liability) prior to receiving credentials (passes). Holders of a SCCA Annual Waiver may be exempt from this requirement. Everybody on site will also be required to sign the P.B.I.R. waiver.

POSTPONEMENT, ABANDONMENT, OR CANCELLATION: We will run rain or shine. If the event is cancelled during the competition due to forces beyond our control, then the entry fees will be prorated by time and a reasonable portion of the entry fee returned.

VEHICLE PREPARATION AND INSPECTION: The entrant is responsible for insuring that the vehicle being used is properly prepared for operation under elevated acceleration, braking and cornering forces.

• All classes and groups are "self-tech". Have the Tech Inspection Sheet completed and present it to the SCCA Chief of Tech. Open Class vehicles require inspection of safety equipment by SCCA Chief of Tech

VEHICLE SAFETY RULES: All classes must meet Safety Level 1 rules. Open class must comply with either Safety Level 2 or Safety Level 3 based on vehicle preparation. The complete SCCA Time Trials Safety Rules can be found on-line at: https://timetrials.scca.com/pages/safety

VEHICLE AND DRIVER GEAR SAFETY INSPECTION

Vehicles must be inspected to participate in SCCA Time Trials and the official tech form must be filled out, signed by the driver and turned in to the designated event official(s). The driver is responsible for ensuring that the vehicle being used is properly prepared for operation under elevated acceleration, braking and cornering forces.

- 1. Whenever the following items are installed on a vehicle, an SCCA Tech Inspector must evaluate the installation:
 - A. Any aftermarket safety item required by SCCA Rules.
 - B. Aftermarket seat(s).
 - C. Aftermarket seat belts/racing harnesses.
 - **D.** Roll bar or roll cage.

2. Inspection Requirements

Items must be inspected for secure installation and proper fasteners (e.g., sandwich plates on bolt-in roll bars/cages). The driver is responsible for the installation being compliant with manufacturer guidelines, and adequate material (e.g., tubing size and thickness) but inspectors should be on the lookout for obvious inappropriate installation or improper material.

Vehicle Eligibility: Vehicles required to have roll bars/cages per their eligible/potential SCCA class must have a restraint system as noted in the Time Trials/Hillclimb Driver Rules. All vehicles must comply with all minimum current SCCA Track Event Rules safety requirements including, but not limited to, tires rated for a minimum of 118 MPH without visible safety defects and a minimum of a 3 point safety belt/harness (OEM is OK) for both driver and passenger seats to accommodate an in-car instructor (if required). The use of "race" tires is permitted for Advanced participants (running in Open Class) only.

Legal street licensed vehicles are also eligible to enter this TT as long as they comply with the safety rules governing this event. Window netting and arm restraints are waived for these vehicles. Street driven and legally licensed vehicles do not have to meet Roll Bar/Cage requirements set forth in the Time Trials Rules (TTR) (page 3) except as noted herein.

Legal street licensed convertibles/targa/t-top vehicles shall have: 1) an OEM hard top secured at the OEM attachment points, or 2) have and can verify OEM rollover protection, or 3) have an aftermarket 4 point roll bar meeting Time Trial Roll Bar Specifications as noted on page 3 of the TT/HC Driver Rules. Legally street licensed convertible/targa/t-top vehicles **utilizing OEM seat belt/shoulder harnesses** that have marginal driver height issues relative to roll bar height may be acceptable if the roll bar is as high as the soft top will allow (when up). However, a final decision will be made on this issue by Tech and/or the Chief Steward and is subject to their approval.

Track: The TT will be run on Palm Beach International Raceway's 2.0 mile road course

Course Map - http://racepbir.com/tracks/road-course

While use of on-board timing systems of any type are permitted, The "TrackAddict" App will be the only official timing system used. The use of any cameras, video included, are restricted to "in-car" attachment only as recommended by their manufacturer and attachment made in a secure manner. If an entrant wishes to use an exterior mounted camera, it must be bolted firmly to an exterior body part and approved by Tech. Suction device alone do not meet this criteria.

In-car Instruction: Generally, in-car instructors **will not** be available. However, if requested and an in-car instructor is available, one may be provided at the discretion of the Chief TT Driving Instructor. The Chief TT Driving Instructor reserves the right to ride along with any participant.

Tech Inspection: You must take your vehicle and a completed TT Pre-Tech Form to tech inspection on the Skid Pad. This form should be completed prior to arrival at the track.

Entrants: Entrants must sign-in/register and receive their credentials prior to track entry.

TIME TRIAL (TT) SUPPLEMENTAL REGULATIONS, continued

Drivers Meeting: All entrants **MUST** attend the driver's meeting. Drivers Meeting time and place to be determined. Listen to announcements for any information. Failure to attend meetings may disqualify the entrant from participating in the TT event and their entry fee will not be returned.

Numbers, Classification of Vehicles and Timing: Numbers must be on both sides of the vehicle, be legible and be at least 8 inches tall with a 1.5 inch stroke and in a contrasting color to the vehicle.

Flags: Flags for driver notification will be as noted and discussed at the Drivers Meeting. Failure to respond to a flag notification could cause an entrant to be prohibited from completing the remainder of the event.

FIRST SESSION/WHITE FLAGS: During the first lap of each group's first session, white flags will be displayed at all manned corners. No passing is allowed.

Off-Course Excursions and Spins: Any vehicle leaving the paved course area with more than two wheels or spinning on course shall proceed safely to the Pit Area for discussion with event officials and/or vehicle inspection after receiving directions to proceed from a flag station.

Track Familiarization Session: Familiarization Lap(s) will be NOT be provided.

Driving Sessions: Sessions will be as noted per the schedule and will be approximately twenty minutes in length. It is the driver's responsibility to be ready in the Grid area at the scheduled time. Failure to be ready per the schedule may cause the entrant to be prohibited from participating in that session.

Instruction: Fence line or on-track instructors will be assigned to each entrant for observation purposes.

Passengers: Passengers will not be permitted to ride along with TT entrants unless approved by the Chief Steward. All passengers must be SCCA members or have a Weekend SCCA Membership.

Passing: Time Trial & Intermediate Level drivers: It is suggested that the most experienced Time Trials drivers are able to pass anywhere on track, with passes in corners accomplished with a point-by. Passes on straights may be done without a point-by.

Helmets meeting at least one of the following standards must be worn while on track:

- **1.** All helmets meeting the latest or two immediately preceding Snell Foundation standards (SA2015, SA2010, SAH2010, SA2005, M2015, M2010, M2005, K2015, K2010, K2005)
- 2. SFI standards 31.1, 41.1, 31.1A, 31.2A, 41.1A, 41.2A;
- 3. ECE R22.05;
- 4. FIA standards 8859-2015, 8860-2010, 8860-2004;
- **5.** British spec BS6658-85 type A are acceptable.

A Time Trial (TT) is not a race, therefore tailgating or "dive bombing" the car in front of you, especially in turns or at the beginning of a passing zone, is inappropriate and unsafe. A minimum of 1 1/2 to 2 car lengths must be maintained between vehicles at all times except when passing. Failure to adhere to this requirement will result in penalties as determined by the Event Lead.

THE PA SYSTEM MAY NOT BE FULLY OPERATIONAL, PAY ATTENTION TO EVENT PROGRESS TO INSURE YOU ARE NOT LATE FOR YOUR SESSIONS

TIME TRIALS PRE-TECH SHEET

(Must be filled out prior to Registration)

Driver:	Run Group:		Car #:	
Car Make:	Run Group: Model:	Color:	Year:	
The entrant/partici	pant is responsible for the safe	tv of his/her vehicl	e. Neither the tech insp	ectors, the
	nor the sanctioning body will be			
	check over your car and make			
event such as this.			g .c gccacg c. a	
DRIVER SAFETY				
	ne Supplemental Regulations			
Shoes must b	pe solid and in reasonable cond	dition		
Seatbelts/Ha	rness must be in good conditio	n		
A Proper RO	LLBAR when it is required			
Roll bar pado	rness must be in good conditio LLBAR when it is required ling securely			
Seats bolted	securely			
Interior & trur	nk clear of loose items			
BRAKES				
	s than half worn			
	Reservoir is full. Dot 4 recomr	nended.		
Pedal is firm				
All Brake ligh	ts are working			
Master Cylind	der/Calipers are not leaking			
	no cracks or discoloration			
TIRES & WHEELS				
· · · · · · · · · · · · · · · · · · ·	e tread, speed rating (Circle on	e: H, V, Z, W, or	Y) , and in good condition	n
All lug nuts p Hubcaps rem	resent & torqued			
Hubcaps rem	noved			
	cracks or structural damage			
Pressures ch				
SUSPENSION & S				
Wheel bearin				
	good condition			
	e steering play.			
Shocks - no I ENGINE & DRIVE				
	TRAIN d levels, belts, and hoses. Tigh	ton all sons		
		teri ali caps		
	s (oil, fuel, water) red (no bungees)			
Battery termi				
	tainers present			
	em functional (may have to me	at sound restriction	ine)	
	quick, positive return	et sourid restrictio	113)	
Fuel cap tigh	•			
OTHER	terieu			
	as no large cracks			
	ripers function properly			
	ear View mirrors			
	visible on both sides of car			
Signed:		Driver	/Owner or Mechanic	